# SDR SWAA2023061459022

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 6,828 hours, 3,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT NOT TESTING<[01] REMOVED AND REPLACED FORWARD STATION EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00
